# SDR SIMA20161206001

- Difficulty date: December 6, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 31,437 hours, 22,290 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND COCKPIT BULKHEAD CORRODED AT FLOOR LEVEL ON THE AFT SIDE. REPLACED RIGHT HAND LOWER WEB IAW SRM 53-11-10.
